login
The OEIS Foundation is supported by donations from users of the OEIS and by a grant from the Simons Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A097584 Number of well-rounded minimal classes of lattices in dimension n. 0

%I

%S 1,2,5,18,136,5634

%N Number of well-rounded minimal classes of lattices in dimension n.

%D J. Martinet, Les réseaux parfaits des espaces Euclidiens, Masson, Paris, 1996.

%D J. Martinet, Perfect Lattices in Euclidean Spaces, Springer-Verlag, NY, 2003.

%D G. Nebe, Review of J. Martinet, Perfect Lattices in Euclidean Spaces, Bull. Amer. Math. Soc., 41 (No. 4, 2004), 529-533.

%H Christian Batut and Jacques Martinet, <a href="http://jamartin.perso.math.cnrs.fr/Lattices/webdesign.pdf">Lattices and spherical designs</a>, 2005-2014. See pages 12-13.

%Y Cf. A037075, A065536.

%K nonn,hard,more

%O 1,2

%A _N. J. A. Sloane_, Sep 22 2004

%E a(6) added from Batut & Martinet by _Andrey Zabolotskiy_, Feb 20 2021

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified September 20 10:51 EDT 2021. Contains 347584 sequences. (Running on oeis4.)